# SDR DALA2019011700302

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB BTW STA 940-946 AT PAX CABIN (CPAX). NRC 00501: RT CUSP WEB BTW STA 940-946 AT PAX CABIN WAS REPAIRED PER SRM 53-00-55-2R-4 FIG. 215. (ET) HFEC INSPECTION OK, NO CRACKS ON RT CUSP WEB BTW STA 940-946 AT PAX CABIN ON TRIM OUT PER NDT SPM 06-10-01.001. (LP #0906910)
